Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 86, NWS Eureka, CA

November 8, 2014

NWS Eureka, CA issued this small craft advisory at Nov 8, 2014, 2:19 PM PST. It took effect at Nov 8, 2014, 7:00 PM PST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2014, 2:19 PM PST (22:19 UTC)
In effect from
Nov 8, 2014, 7:00 PM PST
Expired
Nov 11, 2014, 3:00 AM PST
In force
56 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WHUS76 KEKA 082219
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
219 PM PST SAT NOV 8 2014



PZZ470-090630-
/O.CAN.KEKA.SC.Y.0085.000000T0000Z-141111T0000Z/
/O.NEW.KEKA.SC.Y.0086.141109T0300Z-141111T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
219 PM PST SAT NOV 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM PST
MONDAY. 

* WINDS...N WINDS INCREASING TO 15 TO 25 KT TONIGHT.

* WAVES...NW 7 FT AT 7 SECONDS BY SUNDAY NIGHT WITH W SWELL 
  BUILDING 5 TO 7 FT AT 15 SECONDS ON SUNDAY. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-090630-
/O.CAN.KEKA.SC.Y.0085.000000T0000Z-141111T0000Z/
/O.NEW.KEKA.SC.Y.0086.141109T0300Z-141111T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
219 PM PST SAT NOV 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM PST
MONDAY. 

* WINDS...N WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON.

* WAVES...NW 8 FT AT 8 SECONDS BY TONIGHT WITH W SWELL BUILDING 
  5 TO 7 FT AT 15 SECONDS ON SUNDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
374 
WHUS76 KEKA 090452
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 PM PST SAT NOV 8 2014

PZZ470-091300-
/O.CAN.KEKA.SC.Y.0086.000000T0000Z-141111T0600Z/
/O.NEW.KEKA.SC.Y.0087.141109T1000Z-141111T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 PM PST SAT NOV 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 10 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 10 PM PST
MONDAY. 

* WINDS...N WINDS INCREASING TO 15 TO 20 KT LATE TONIGHT.

* WAVES...NW BUILDING TO 6 FT AT 6 SECONDS LATE TONIGHT AND
  CONTINUING TO BUILD TO 7 FT BY SUNDAY NIGHT. W SWELL BUILDING 5
  TO 7 FT AT 15 SECONDS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-091300-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 PM PST SAT NOV 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...

* WINDS...N WINDS INCREASING TO 15 TO 20 KT THIS AFTERNOON.

* WAVES...NW BUILDING TO 8 FT AT 8 SECONDS BY LATE TONIGHT WITH W
  SWELL BUILDING 5 TO 7 FT AT 15 SECONDS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
467 
WHUS76 KEKA 091116
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 AM PST SUN NOV 9 2014

PZZ470-091930-
/O.EXT.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
316 AM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MONDAY
NIGHT...

* WINDS...N INCREASING TO 20 TO 30 KT BY TONIGHT.

* WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY
  MONDAY. W SWELL BUILDING 7 FT AT 14 SECONDS TODAY. COMBINED SEAS
  BUILDING TO 10 TO 12 FT BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-091930-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
316 AM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MONDAY
NIGHT...

* WINDS...N INCREASING TO 20 TO 25 KT THIS MORNING.

* WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 SECONDS
  BY MONDAY. W SWELL BUILDING 7 FT AT 15 SECONDS BY TONIGHT.
  COMBINED SEAS BUILDING TO 10 TO 12 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
774 
WHUS76 KEKA 091629
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
829 AM PST SUN NOV 9 2014


PZZ470-100030-
/O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
829 AM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
MONDAY NIGHT...

* WINDS...N INCREASING TO 20 TO 30 KT BY TONIGHT.

* WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY 
  MONDAY. W SWELL BUILDING 7 FT AT 14 SECONDS TODAY. COMBINED 
  SEAS BUILDING TO 10 TO 12 FT BY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-100030-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
829 AM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
MONDAY NIGHT...

* WINDS...N INCREASING TO 20 TO 25 KT THIS MORNING.

* WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 
  SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 15 SECONDS BY 
  TONIGHT. COMBINED SEAS BUILDING TO 10 TO 12 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
936 
WHUS76 KEKA 092227
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 PM PST SUN NOV 9 2014



PZZ470-100630-
/O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 PM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
MONDAY NIGHT...

* WINDS...N INCREASING TO 20 TO 30 KT BY TONIGHT.

* WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY 
  MONDAY. W SWELL BUILDING 7 FT AT 14 SECONDS TODAY. COMBINED 
  SEAS BUILDING TO 10 TO 12 FT BY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-100630-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 PM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
MONDAY NIGHT...

* WINDS...N INCREASING TO 20 TO 25 KT THIS MORNING.

* WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 
  SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 15 SECONDS BY 
  TONIGHT. COMBINED SEAS BUILDING TO 10 TO 12 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
217 
WHUS76 KEKA 100446
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 PM PST SUN NOV 9 2014

PZZ470-101300-
/O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 PM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
MONDAY NIGHT...

* WINDS...N 20 TO 30 KT TONIGHT DIMINISHING MONDAY..

* WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY
  MONDAY MORNING AND THEN DIMINISHING. W SWELL 7 FT AT 14
  SECONDS. COMBINED SEAS BUILDING TO 10 TO 12 FT BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-101300-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 PM PST SUN NOV 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
MONDAY NIGHT...

* WINDS...N 20 TO 30 KT TONIGHT...DIMINISHING ON MONDAY.

* WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 SECONDS
  BY MONDAY. W SWELL 7 FT AT 15 SECONDS TONIGHT. COMBINED SEAS
  BUILDING TO 10 TO 12 FT TONIGHT. SEAS WILL DIMINISH MONDAY AND
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
858 
WHUS76 KEKA 101119
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
319 AM PST MON NOV 10 2014

PZZ470-101930-
/O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
319 AM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT...
  DIMINISHING THIS EVENING.

* WAVES...N 10 TO 12 FT AT 9 SECONDS TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-101930-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
319 AM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT...
  DIMINISHING THIS EVENING.

* WAVES...N 10 TO 12 FT AT 10 SECONDS TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
933 
WHUS76 KEKA 101706
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 AM PST MON NOV 10 2014

PZZ470-110115-
/O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
906 AM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT... 
  DIMINISHING THIS EVENING. 

* WAVES...N 10 TO 12 FT AT 9 SECONDS TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-110115-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 AM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT... 
  DIMINISHING THIS EVENING. 

* WAVES...N 10 TO 12 FT AT 10 SECONDS TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
826 
WHUS76 KEKA 102225
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 PM PST MON NOV 10 2014

PZZ470-110630-
/O.EXT.KEKA.SC.Y.0087.000000T0000Z-141111T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
225 PM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT... DIMINISHING THIS
  EVENING.

* WAVES...N 9 TO 11 FT AT 9 SECONDS TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-110630-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-141111T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 PM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT...DIMINISHING THIS
  EVENING.

* WAVES...N 7 TO 9 FT AT 10 SECONDS TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
819 
WHUS76 KEKA 110444
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 PM PST MON NOV 10 2014

PZZ470-111100-
/O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 PM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...N 15 TO 20 KT... DIMINISHING OVERNIGHT.

* WAVES...N 9 TO 11 FT AT 9 SECONDS DIMINISHING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-111100-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 PM PST MON NOV 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...N 15 TO 20 KT...DIMINISHING OVERNIGHT.

* WAVES...N 8 TO 10 FT AT 10 SECONDS DIMINISHING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
788 
WHUS76 KEKA 111109
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 AM PST TUE NOV 11 2014

PZZ470-111215-
/O.EXP.KEKA.SC.Y.0087.000000T0000Z-141111T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
309 AM PST TUE NOV 11 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ475-111215-
/O.EXP.KEKA.SC.Y.0086.000000T0000Z-141111T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 AM PST TUE NOV 11 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 9:17 AM PST, 5 hours 2 minutes earlier.

Area forecast discussion, Nov 8, 9:17 AM PST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
917 AM PST SAT NOV 8 2014

.SYNOPSIS...HIGH PRESSURE WILL REMAIN OVER THE WEST COAST THROUGH
THE WEEKEND. DRY CONDITIONS WILL PERSIST INTO AT LEAST EARLY NEXT
WEEK.

&&

.MARINE UPDATE...STARTED SMALL CRAFT ADVISORY EARLY FOR BOTH OUTER
ZONES BECAUSE OF STEEP WAVES.

&&

.PREV DISCUSSION......ISSUED AT 650 AM PST...

SYNOPSIS...HIGH PRESSURE WILL REMAIN OVER THE WEST COAST THROUGH
THE WEEKEND. DRY CONDITIONS WILL PERSIST INTO AT LEAST EARLY NEXT
WEEK.

UPDATE...AREAS OF DENSE FOG HAVE FORMED IN MANY VALLEYS OF
HUMBOLDT AND TRINITY COUNTIES. UPDATED TO INCLUDE DENSE FOG IN THE
FORECAST. OTHERWISE THE FORECAST REMAINS ON TRACK AND THE
PREVIOUS DISCUSSION IS INCLUDED BELOW. RPA

PREV DISCUSSION......ISSUED AT 414 AM PST...

SHORT TERM...(THROUGH TUESDAY NIGHT) UPPER LEVEL RIDGING WILL
REMAIN IN PLACE ACROSS THE AREA BRINGING DRY CONDITIONS AND WARM
AFTERNOON HIGH TEMPERATURES THROUGH EARLY NEXT WEEK. PATCHY COASTAL
AND VALLEY FOG WILL BE A CONCERN EACH NIGHT AND MORNING...PARTICULARLY
NORTH OF MENDOCINO COUNTY. AREAS OF DENSE FOG WILL BE POSSIBLE
WITH STRONG LOW LEVEL VALLEY INVERSIONS DEVELOPING BENEATH THE
UPPER LEVEL RIDGE. ADDITIONALLY...THE INVERSIONS WILL ALSO ALLOW
COLD AIR TO SETTLE INTO THE INTERIOR VALLEYS WITH SEVERAL AREAS
FALLING INTO THE 30S AND LOWER 40S EACH NIGHT.

AN UPPER LEVEL SHORTWAVE WILL MOVE INTO THE PACIFIC NORTHWEST SUNDAY
BRINGING SOME HIGH CLOUDS TO NORTHWEST CALIFORNIA SUNDAY AND MONDAY
BUT OTHERWISE NOT MUCH ELSE WILL CHANGE. A REINFORCING RIDGE OF
HIGH PRESSURE WILL BUILD IN BEHIND THE SHORTWAVE KEEPING THE AREA
DRY THROUGH TUESDAY NIGHT.

A LONG PERIOD SWELL WILL BEGIN TO REACH THE COAST ON TUESDAY AND
BUILD INTO WEDNESDAY. THIS SWELL WILL BRING THE POTENTIAL FOR
SNEAKER WAVES. WINDS LOOK LIKE THEY WILL BE LIGHT RESULTING IN
VERY LITTLE SHORT PERIOD WAVE ACTION THUS INCREASING THE SNEAKER
WAVE THREAT. THE HIGHEST RISK PERIOD CURRENTLY LOOKS TO BE LATE
TUESDAY AFTERNOON/EVENING THROUGH EARLY WEDNESDAY. /RPA

LONG TERM...(WEDNESDAY THROUGH SATURDAY) THE GFS AND ECMWF HAVE
COME INTO MUCH BETTER AGREEMENT FOR MID TO LATE NEXT WEEK REGARDING
THE POTENTIAL FOR SOME RAIN. A TROUGH WILL APPROACH THE WEST COAST
ON WEDNESDAY BRINGING WITH IT A WEAK COLD FRONT. THIS TROUGH WILL
SLIDE THROUGH THE WEST COAST RIDGE BRINGING INCREASING MOISTURE TO
NORTHWEST CALIFORNIA. WITH A 90-100 KT UPPER LEVEL JET ACCOMPANYING
THE TROUGH...THE UPPER LEVEL DYNAMICS AND MOISTURE SHOULD BE ENOUGH
TO SQUEEZE OUT SOME RAIN ON WEDNESDAY. A SECONDARY SHORTWAVE WILL
SLIDE OVER THE REGION ON THURSDAY LIKELY ALLOWING SOME ADDITIONAL
SHOWERS TO CONTINUE ACROSS THE AREA.

THIS TROUGH WILL ALSO BRING COOLER TEMPERATURES TO THE AREA WITH
HIGHS FALLING BACK INTO THE 50S AND 60S...CLOSE TO OR JUST BELOW
SEASONAL NORMALS.

MODEL GUIDANCE INDICATES THE RIDGE WILL REESTABLISH ITSELF LATE IN
THE WEEK AND POSSIBLY INTO NEXT WEEKEND. CONSIDERING THE RECENT
MODEL INCONSISTENCIES...HAVE OPTED TO INCLUDE AT LEAST A SLIGHT
CHANCE FOR RAIN FRIDAY AND SATURDAY EVEN WITH THE CURRENT DRY
MODELS. /RPA

AVIATION...LOW CLOUDS AND FOG HAVE DEVELOPED ACROSS PORTIONS OF THE
REDWOOD COAST AND INTERIOR VALLEYS. A PATCH OF CLOUDS AND LIKELY FOG
HAS ALSO DEVELOPED OVER THE NEAR SHORE COASTAL WATERS N OF CAPE
MENDOCINO. PATCHES OF HIGH CLOUDS LIMITED THE INLAND RADIATIONAL FOG
EARLIER IN THE NIGHT...BUT THIS CLOUDINESS HAS THINNED CONSIDERABLY.
HAVE KEPT KACV SOCKED IN THRU MID-MORNING...BUT CLOUDS AND FOG WILL
EVENTUALLY THIN AND LIFT AS DAYTIME HEATING GETS UNDERWAY. FARTHER
S...HUMBOLDT BAY MAY REMAIN CLOUDY LONGER DUE TO THE PROXIMITY TO
THE COASTAL FOG. AT KCEC...HAVE MVFR VSBYS IN FOG BY NO CIGS THIS
MORNING. BETTER CHANCES OF FOG ARE EXPECTED THERE OVERNIGHT SAT
NIGHT. OTHER THAN SOME PATCHY GROUND FOG AT KUKI EARLY THIS
MORNING...CONDITIONS THERE ARE EXPECTED TO REMAIN VFR. /SEC

MARINE...HAVE LET TONIGHT'S SMALL CRAFT ADVISORY EXPIRE. NW TO N
WINDS WILL INCREASE AGAIN OVER THE OFFSHORE WATERS LATE TODAY AND
TONIGHT AS THE GRADIENT TIGHTENS BETWEEN AN OFFSHORE HIGH PRESSURE
RIDGE AND AN INLAND TROUGH. THESE WINDS WILL REACH LOW END SMALL
CRAFT ADVISORY CRITERIA...AND ANOTHER ADVISORY HAS BEEN ISSUED...
STARTING IN THE S OFFSHORE WATERS LATE THIS AFTERNOON AND EXPANDING
N OVERNIGHT. NORTHERLIES WILL PEAK EARLY MON BEFORE DIMINISHING
RAPIDLY LATER ON MON.

SEVERAL W TO NW SWELL TRAINS WILL BUILD INTO THE AREA OVER THE NEXT
SEVERAL DAYS. THE LONGEST PERIOD WAVES WILL BUILD ON TUE WITH
PERIODS STARTING OFF AT 18 TO 19 SECONDS...THE RESULT OF A HURRICANE
FORCE LOW OVER THE ALEUTIAN ISLANDS. THIS WILL LIKELY BRING A
SIGNIFICANT THREAT OF SHOALING IN THE NEAR SHORE WATERS TUESDAY INTO
WEDNESDAY. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 4 PM PST MONDAY FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 4 PM PST MONDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 8, 5:06 AM PST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
506 AM PST SAT NOV 8 2014

CAZ003-004-076-091315-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
506 AM PST SAT NOV 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-091315-
REDWOOD COAST-MENDOCINO COAST-
506 AM PST SAT NOV 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG STORM SYSTEM IN THE BERING SEA WILL SEND LONG PERIOD
SWELLS TOWARD THE NORTHWEST CALIFORNIA COAST. THESE SWELLS WILL
ARRIVE ON TUESDAY AND BUILD INTO WEDNESDAY RESULTING IN AN
ENHANCED SNEAKER WAVE RISK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 3:27 AM PSTSmall Craft AdvisoryEKA11 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.